Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perfect images of Čech-analytic spaces


Authors: R. W. Hansell and Shiho Pan
Journal: Proc. Amer. Math. Soc. 123 (1995), 293-298
MSC: Primary 54H05; Secondary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1995-1216814-2
MathSciNet review: 1216814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A completely regular Hausdorff space X is Čech-analytic if X is the result of the Souslin operation applied to the locally compact sets in some (equivalently, any) compactification. We prove that Čech-analytic spaces are preserved under general perfect maps, thus settling a question raised by the late Z. Frolík.


References [Enhancements On Off] (What's this?)

  • Ryszard Engelking, Topologia ogólna, Państwowe Wydawnictwo Naukowe, Warsaw, 1975 (Polish). Biblioteka Matematyczna. Tom 47. [Mathematics Library. Vol. 47]. MR 0500779
  • D. Fremlin, Čech-analytic space, unpublished note, 1980. ---, Perfect maps from Čech-analytic spaces, unpublished note, 1983. Z. Frolík, Čech-analytic space, Comment. Math. Carolin. 25 (1984), 368-370.
  • Zdeněk Frolík, Refinements of perfect maps onto metric spaces and an application to Čech-analytic spaces, Topology Appl. 33 (1989), no. 1, 77–84. MR 1020984, DOI https://doi.org/10.1016/0166-8641%2889%2990089-8
  • R. W. Hansell, On characterizing non-separable analytic and extended Borel sets as types of continuous images, Proc. London Math. Soc. (3) 28 (1974), 683–699. MR 362269, DOI https://doi.org/10.1112/plms/s3-28.4.683
  • ---, Descriptive topology, Recent Progress in General Topology, Elsevier, New York and Oxford, 1992.
  • Michel Talagrand, Choquet simplexes whose set of extreme points is ${\scr K}$-analytic, Ann. Inst. Fourier (Grenoble) 35 (1985), no. 3, 195–206. MR 810673

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 54C10

Retrieve articles in all journals with MSC: 54H05, 54C10


Additional Information

Keywords: &#268;ech-analytic space, perfect map, Souslin-<!– MATH $(\mathcal {F} \wedge \mathcal {G})$ –> <IMG WIDTH="73" HEIGHT="41" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="$(\mathcal {F} \wedge \mathcal {G})$"> set
Article copyright: © Copyright 1995 American Mathematical Society